No Cover Image

Journal article 1028 views

Exponential ergodicity for retarded stochastic differential equations

Jianhai Bao, George Yin, Chenggui Yuan Orcid Logo, Le Yi Wang

Applicable Analysis, Volume: 93, Issue: 11, Pages: 2330 - 2349

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1080/00036811.2014.952291

Published in: Applicable Analysis
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 11
Start Page: 2330
End Page: 2349